Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Urge to urinate continuously, painful, have catheter for hysterectomy. What is this?

i was catheterized for a hysterectomy & i when i woke up i felt like i had to pee but realized i had a catheter. i kept asking nurse to check bag to see if anything was coming out-it was. but for 24hrs i had this same feeling & it was painful. i got this feeling before surgery & i still get this feeling. i have been going through all kinds of tests-nobody knows why or what this is. help me, please
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
been catheterised for draining urine during surgery for Hysterectomy and getting feeling to empty bladder,
This is nothing bur due to weak spasms of the bladder as foreign body reaction to catheter that is placed in your urethra.

If your catheter is to remain for a long time please take Tab Oxybutinine to reduce spasms of bladder.

This feeling will go away after catheter is removed.
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor